# SDR DALA2023041903103

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 85,181 hours, 27,573 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 FOUND 1R ASSIT BOTTLE BELOW LIMITS. CORRECTIVE ACTION: R/R 1R EMERGENCY POWER RESERVOIR IAW B757 AMM 52-11. (4704214)
